# SDR SIMA20120915006

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 21,481 hours, 18,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT AFT EXTERNAL OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
